Alert archive / Texas / Special Weather Statements in 2021
Special Weather Statement, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this special weather statement at Oct 1, 2021, 2:21 AM CDT for Bee County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 1, 2021, 2:21 AM CDT (07:21 UTC)
- Expired
- Oct 1, 2021, 2:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Corpus Christi, TX
- Hail
- 0.00 in
- Wind
- 30
County Bee County, TX
The radar
The Corpus Christi radar (KCRP), 96 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 7.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1197 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
551
WWUS84 KCRP 010721
SPSCRP
Special Weather Statement
National Weather Service Corpus Christi TX
221 AM CDT Fri Oct 1 2021
TXZ232-233-010745-
Bee TX-Goliad TX-
221 AM CDT Fri Oct 1 2021
...A strong thunderstorm will impact portions of southwestern Goliad
and central Bee Counties through 245 AM CDT...
At 221 AM CDT, Doppler radar was tracking a strong thunderstorm near
Berclair, or 10 miles east of Beeville, moving north at 20 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Beeville, Berclair, Tulsita, Normanna, Pettus, Tuleta, Charco and
Blanconia.
This includes the following highways...
US Highway 181 between mile markers 572 and 598.
US Highway 59 between mile markers 670 and 696.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2879 9745 2839 9741 2831 9770 2866 9792
2868 9784 2867 9782 2868 9779 2867 9778
2872 9771
TIME...MOT...LOC 0721Z 166DEG 15KT 2845 9759
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
$$
TCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this special weather statement went out at Oct 1, 12:11 AM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Oct 1, 12:11 AM CDT, 2 hours 10 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 1211 AM CDT Fri Oct 1 2021 .AVIATION /06Z TAFs/... A mixture of VFR and MVFR ceilings are currently in place across the region. Ceilings will generally hover around the VFR/MVFR thresholds through the night. Showers and storms are expected to develop along the coast over the next couple of hours and gradually spread inland through the morning hours and persist through the afternoon as coverage expands across the Coastal Plains and Victoria Crossroads. MVFR/IFR ceilings/visibilities and gusty winds are possible with any passing convection through the period. For COT and LRD, convection will approach the terminals around sunrise or shortly after and persist through the day. Convection will begin to wane during the evening hours with a few lingering showers possible across the region. && PREV DISCUSSION... /Issued 430 PM CDT Thu Sep 30 2021/ SHORT TERM (Tonight through Friday Night)... After an active day today across Coastal Plains and Victoria Crossroads, convection is expected to begin subsiding after sunset with the loss of daytime heating. A similar setup is expected to take place tomorrow as the upper level low slowly moves eastward across the Desert Southwest. Upper level support will be more favorable for tomorrow as compared to today as a ~50 kt 300 mb jet enters the region as well as several shortwaves in the 500 mb level. A couple of convection allowing models are showing an MCS developing overnight across the Hill Country and moving into South Texas tomorrow morning, however, models are currently in disagreement with exactly how far south the MCS will go. With better upper level support tomorrow, numerous showers will be likely with the possibility of heavy rainfall. Forecast soundings continue showing PWATs up to 2.26", with a tall skinny CAPE, a highly saturated profile and a warm cloud depth layer exceeding 10k feet which would support high rainfall rates and the possibility of isolated flash flooding or urban and small stream flooding. Despite guidance continuing to show QPF less than 1.5" across the western counties, the 12z HREF continues to show the possibility of 3 to 5" across the Northern Brush Country where WPC current has a Slight Risk of Excessive Rainfall for Friday and Friday night. With the added cloud cover and precipitation expected tomorrow, temperatures are expected to be a few degrees cooler than today with highs ranging from the mid to upper 80s. Lows tonight and tomorrow night will remain mild with temperatures ranging from the lower to upper 70s. LONG TERM (Saturday through Thursday)... Scattered to numerous showers and thunderstorms continue through the weekend. A weak cold front is expected to push through S TX Monday bringing drier conditions to the area. Abundant moisture with PWATs around 2 inches will remain across S TX Saturday and Sunday. This moisture will combine with a couple of short waves that are progged to track southeast around the southern periphery of a long wave trough and northern periphery of an upper level ridge. In addition, models prog weak to moderate instability and a weak surface trough along the coast. The combination of these features may lead to locally heavy rainfall with ponding of low lying areas and increasing creeks and rivers. A weak cold front is progged to move through S TX Monday morning with drier air filtering into the area from the north as a ridge builds across the region. This will end rain chances from north to south through the day Monday. Not much in the way of CAA behind this front, but much drier airmass will lead to warm seasonal daytime temps and cooler nights Tuesday through Thursday. MARINE... Weak to moderate onshore flow will is expected to continue through tomorrow night. Scattered to numerous showers and thunderstorms are expected to continue tonight through tomorrow morning, with the potential of gusty winds and brief waterspouts tomorrow. Scattered to numerous showers and thunderstorms are expected daily through the weekend. A weak onshore flow can be expected Saturday, then becoming northeasterly early Sunday as a trough develops along the coast. Weak onshore flow resumes Sunday afternoon. A weak cold front with much drier air will push south on Monday resulting in a weak to moderate northerly flow and diminishing rain chances. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 74 87 73 88 71 / 40 50 30 60 20 Victoria 72 86 71 88 69 / 40 60 30 50 20 Laredo 75 90 74 89 72 / 70 50 50 60 30 Alice 73 89 70 89 69 / 50 50 20 60 20 Rockport 76 87 74 88 73 / 60 60 40 50 20 Cotulla 74 88 73 89 71 / 70 60 40 50 20 Kingsville 74 89 71 89 70 / 40 50 20 50 20 Navy Corpus 78 86 77 86 76 / 50 60 40 50 20 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && TC/95...AVIATION
Hazardous weather outlook, Sep 30, 4:15 AM CDT, 22 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 415 AM CDT Thu Sep 30 2021 TXZ229>234-239>247-342>347-442-443-447-010915- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 415 AM CDT Thu Sep 30 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms are expected today. Gusty winds, small hail and locally heavy rainfall are possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Scattered to numerous thunderstorms are forecast through the weekend. Heavy rain at times may lead to localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-010915- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 415 AM CDT Thu Sep 30 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms are expected today. Gusty winds, small hail and locally heavy rainfall are possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Scattered to numerous thunderstorms are forecast through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. TC/MCZ
In the hours before
Special weather statement, Oct 1, 2:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
221 AM CDT Fri Oct 1 2021
TXZ232-233-010745-
Bee TX-Goliad TX-
221 AM CDT Fri Oct 1 2021
...A strong thunderstorm will impact portions of southwestern Goliad
and central Bee Counties through 245 AM CDT...
At 221 AM CDT, Doppler radar was tracking a strong thunderstorm near
Berclair, or 10 miles east of Beeville, moving north at 20 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Beeville, Berclair, Tulsita, Normanna, Pettus, Tuleta, Charco and
Blanconia.
This includes the following highways...
US Highway 181 between mile markers 572 and 598.
US Highway 59 between mile markers 670 and 696.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2879 9745 2839 9741 2831 9770 2866 9792
2868 9784 2867 9782 2868 9779 2867 9778
2872 9771
TIME...MOT...LOC 0721Z 166DEG 15KT 2845 9759
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
TCThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 7:09 PM CDT | River Flood Warning | CRP | Nueces | 62 hr |
| Sep 30, 7:20 PM CDT | Special Weather Statement | CRP | Webb | 25 min |
| Oct 1, 2:26 AM CDT | Special Weather Statement | CRP | Nueces | 34 min |
| Oct 1, 3:07 AM CDT | Flood Watch | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 6 min |
| Oct 1, 3:17 AM CDT | Flash Flood Watch | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 36 hr |
| Oct 1, 3:27 AM CDT | Special Weather Statement | CRP | Refugio | 33 min |
| Oct 1, 4:07 AM CDT | Special Marine Warning | CRP | 38 min | |
| Oct 1, 4:17 AM CDT | Areal Flood Advisory | CRP | Bee, Refugio, San Patricio | 118 min |
| Oct 1, 4:27 AM CDT | Special Weather Statement | CRP | Aransas, Refugio | 33 min |
| Oct 1, 4:41 AM CDT | Special Weather Statement | CRP | San Patricio | 34 min |
| Oct 1, 4:56 AM CDT | Special Marine Warning | CRP | 12 min | |
| Oct 1, 5:26 AM CDT | Special Weather Statement | CRP | Nueces, San Patricio | 49 min |
| Oct 1, 5:31 AM CDT | Special Marine Warning | CRP | 59 min | |
| Oct 1, 5:32 AM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces, San Patricio | 4 hr |
| Oct 1, 6:06 AM CDT | Special Marine Warning | CRP | 24 min | |
| Oct 1, 6:21 AM CDT | Special Weather Statement | CRP | Nueces, San Patricio | 39 min |
| Oct 1, 6:26 AM CDT | Special Marine Warning | CRP | 34 min | |
| Oct 1, 6:31 AM CDT | Areal Flood Advisory | CRP | Aransas, Bee, Live Oak, Nueces, Refugio, San Patricio | 3 hr |
| Oct 1, 6:42 AM CDT | Special Marine Warning | CRP | 33 min | |
| Oct 1, 6:48 AM CDT | Flash Flood Warning | CRP | Jim Wells, Nueces, San Patricio | 3 hr |
| Oct 1, 7:15 AM CDT | Special Marine Warning | CRP | 30 min | |
| Oct 1, 8:44 AM CDT | River Flood Warning | CRP | Jim Wells, Nueces, San Patricio | 13 hr |
| Oct 1, 8:49 AM CDT | River Flood Warning | CRP | Nueces, San Patricio | 12 hr |
| Oct 1, 8:59 AM CDT | Special Marine Warning | CRP | 46 min | |
| Oct 1, 9:21 AM CDT | Areal Flood Advisory | CRP | Aransas, Kleberg, Nueces, San Patricio | 5 hr |
| Oct 1, 9:46 AM CDT | Flash Flood Warning | CRP | Bee, Jim Wells, Live Oak, San Patricio | 98 min |
| Oct 1, 10:24 AM CDT | Special Marine Warning | CRP | 51 min | |
| Oct 1, 10:38 AM CDT | Flash Flood Warning | CRP | Kleberg | 3 hr |
Nearby
Special Weather Statements in Texas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.